Three Different Formalisations of Einstein’s Relativity Principle

Madarász, J.X., Székely, G. and Stannett, M.P. orcid.org/0000-0002-2794-8614 (2017) Three Different Formalisations of Einstein’s Relativity Principle. Review of Symbolic Logic, 10 (3). pp. 530-548. ISSN 1755-0203

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 Association for Symbolic Logic. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: September 2017
  • Published (online): 28 March 2017
  • Accepted: 3 February 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Funding Information:
Funder
Grant number
LONDON MATHEMATICAL SOCIETY
41508
Depositing User: Symplectic Sheffield
Date Deposited: 06 Apr 2017 12:44
Last Modified: 28 Jul 2023 15:18
Status: Published
Publisher: Association for Symbolic Logic
Refereed: Yes
Identification Number: 10.1017/S1755020317000065
Open Archives Initiative ID (OAI ID):

Export

Statistics